Logo IPI  
Journal > Journal of the Indonesian Mathematical Society > ANTIMAGIC LABELING OF DIGRAPHS

 

Full Text PDF (313 kb)
Journal of the Indonesian Mathematical Society
Volume 22 Number 1 (April 2016)
ANTIMAGIC LABELING OF DIGRAPHS
Moviri, Nalliah ( VIT University)
Article Info   ABSTRACT
Published date:
03 May 2016
 
AbstractAn antimagic labeling of a digraph D with p vertices and q arcs is a bin f from the set of all arcs to the set of positive integers such that all the p oriented vertex weights are distinct, where an oriented vertex weight is the sum of the labels of all arcs entering that vertex minus the sum of the labels of all arcs leaving it. A digraph D is called antimagic if it admits an antimagic labeling. In this paper we investigate the existence of antimagic labelings of some few families of digraphs using hooked Skolem sequences.
Copyrights © 2016